How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45949
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have euryethema in the vaginal area and it is responsive

Customer Question

I have euryethema in the vaginal area and it is responsive to Dermovate. However, I would like to get away from a steroid cream if possible. Dermovate only clears it for about 6 days before it returns again. I am concerned that Dermovate has side effects which are not good.
Is there another way that this can be treated - or better still - cured?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

you could have vaginal atrophy which can casue vaginal erythema or redness.

long term use of steroid creams can cause skin thinning and redness as well

you might benefit from using a vaginal estrogen cream like Vagifem which can help vaginal atrophy.

another possibility is a chronic vaginal skin fungal infection which can cause erythemaa or redness. an antifungal cream like clotrimazole 1% can help with this.

do you have a gyn doctor or GP doctor that you can talk about these options?
Customer: replied 2 years ago.

Thank you for your reply and for your suggestions

Expert:  Dr. David replied 2 years ago.
you are welcome

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com